# SDR SWIA201438029

- Difficulty date: May 22, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS A CRACK ON LT SIDE, 11 O'CLOCK, AT APPROXIMATE BS 830.  C-CHECK, REPAIRED DAMAGE IAW REO.
